Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Przytycki, Feliks, author.

Title Geometric pressure for multimodal maps of the interval / Feliks Przytycki, Juan Rivera-Letelier.

Publication Info. Providence, Rhode Island : American Mathematical Society, [2019]
2019

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (v, 81 pages).
text txt rdacontent
computer c rdamedia
online resource cr rdacarrier
Series Memoirs of the American Mathematical Society ; Volume 259, Number 1246
Memoirs of the American Mathematical Society ; Volume 259, Number 1246.
Note Description based on print version record.
Subject Conformal geometry.
Mappings (Mathematics)
Riemann surfaces.
Genre/Form Electronic books.
Added Author Rivera-Letelier, Juan, 1975- author.
Other Form: Print version: Przytycki, Feliks. Geometric pressure for multimodal maps of the interval. Providence, Rhode Island : American Mathematical Society, c2019 v, 81 pages Memoirs of the American Mathematical Society ; Volume 259, Number 1246. 9781470435677
ISBN 9781470435677
9781470452476 (e-book)

 
    
Available items only